Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tikorama

Chemical burn??

I started using the Regimen three days ago, but I forgot to pay attention to how much BP I was using. I only used it at night, day one was fine. But by the morning of day 3, my face had become super-red, like a sunburn. I'm wondering if this is a chemical burn? I feel pretty confident that I used too much, but what can I do about how my face looks right now?

When I went to work yesterday, the first thing out of one of my co-workers mouth was "what happened to your face? Are you okay??"

I am hoping the weekend will give me time to heal a little bit.

SHould I keep using the BP? I have been using my own moisturizer, should I get a different kind, or use aloe vera etc???

Thanks for the help!

Share this post


Link to post
Share on other sites
I started using the Regimen three days ago, but I forgot to pay attention to how much BP I was using. I only used it at night, day one was fine. But by the morning of day 3, my face had become super-red, like a sunburn. I'm wondering if this is a chemical burn? I feel pretty confident that I used too much, but what can I do about how my face looks right now?

When I went to work yesterday, the first thing out of one of my co-workers mouth was "what happened to your face? Are you okay??"

I am hoping the weekend will give me time to heal a little bit.

SHould I keep using the BP? I have been using my own moisturizer, should I get a different kind, or use aloe vera etc???

Thanks for the help!

I would definitely use some Aloe Vera to help tone down the redness.

You may want to look at the concentration of your BP and go to a lower concentration after you skin has recovered.

Share this post


Link to post
Share on other sites

Yes, I wouldn't use any more BP untill your skin calmed down again.

After that, look here to see how much BP you should be using when starting the Regimen.

It is essential that you start off slowly with the BP, and gradually ramp up the dosage to give your skin time to adapt to the BP.

Good luck!

Share this post


Link to post
Share on other sites

It's been a couple of days now, and the burn is fading. My skin is peeling like crazy around my mouth and nose, but it stopped hurting (for the most part). The challenge is not picking at all the dead skin. I guess in a few days when I'm all better I'll start it over again, but using a LOT less BP.

Thanks for your help!

Share this post


Link to post
Share on other sites
It's been a couple of days now, and the burn is fading. My skin is peeling like crazy around my mouth and nose, but it stopped hurting (for the most part). The challenge is not picking at all the dead skin. I guess in a few days when I'm all better I'll start it over again, but using a LOT less BP.

Thanks for your help!

I'm glad that the burn is fading. Give your skin some time to recover and then start over.

You can reduce the peeling by using your moisturizer around the peeling areas of your skin. And exactly, try to touch your face as little as possible.

I hope you can stick with the regimen using less BP, without stumbling onto the same problem again.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×